# SDR 9609749866

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Link
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, A LOUD NOISE CAME FROM THE NOSE WHEEL AREA.  UPLATCH CHECK WAS NORMAL, HOWEVER, AFTER 5 MINUTES, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURE AND RETURNED TO MSP.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND THE RIGHT NOSE GEAR DOOR OPEN AND RIGHT GEAR DOOR LINK INOPERATIVE.    REPLACED THE RIGHT GEAR DOOR LINK AND OPERATIONAL CHECK GOOD.
